Finite time blow up of solutions of the Kirchhoff-type equation with variable exponents

Document Type : Research Paper


Dicle University, Department of Mathematics, 21280 Diyarbakır, Turkey


In this work, we investigate the following Kirchhoff-type equation with variable exponent nonlinearities

We proved the blow-up of solutions in finite time by using the modified energy functional method.


Volume 11, Issue 1
April 2020
Pages 37-45
  • Receive Date: 15 December 2017
  • Revise Date: 25 November 2018
  • Accept Date: 05 April 2019